Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Humira side effects
    avatar
    tami119 posted:
    Hi, I have been taking Humira for the past month and it seems to be working well. Since I began taking Humira I have been sweating a lot especially when I'm doing any type of activity and when I first wake up. I guess I could be going through peri-menopause and the hot flashes just happened to start when I began this med. Has anyone else had this problem with humira? If so does it go away? It is driving me crazy. Thanks!
    Reply
     
    avatar
    baytan2 responded:
    I'm sorry to say that the sweating hasn't gotten any better for me. I can't do ANYTHING physical without becoming flushed and wringing wet with sweat. Even my hair becomed drenched and sweat drips from it and from the end of my nose and all my clothes end up being wet. Very uncomfortable to say the least not to mention down right embarrassing. I suspect people look at me and think "drug abuse". Oh if they only knew. I am on folic acid since I also take methotrexate but I haven't had much improvement with the sweating. So all I can say is that if you find anything that helps please let the rest of us know. Actually I suspected the metho as being the culprit but I don't know since I am also on humira so I guess I'll just stay on ALL my meds and hope for the best and for a cold winter....
     
    avatar
    rothrothrock responded:
    I have been on Humira for almost 5yrs now. Regulating body tempture is an on going problem. The night sweats went away once I started taking methotraxe. I hated waking up with my clothes soaked. I still wear sleevless shirts most of the year and refame from layered clothing. I have also changed my birth control method which helped some too but not as much as the other. I still have low grade fevers if I over do it. I hope this helps.
     
    avatar
    rothrothrock replied to baytan2's response:
    Regulating body tempture is a battle that is for sure. I have less sweating since I added the methotrexate, but still struggle with low grade fevers. I am also never really sweat very much before all of this and I am also very thin due to family genetics. People look at me crazy when I am not cold when it is chilly due to little body fat. I hope this helps.


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.